# SDR ASAA2014042407573

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 16,033 hours, 4,863 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK SATCOM LOCKED UP ON GROUND, ACFT GROUNDED.  RAN CHECKLIST REGAINED SATCOM FUNCTION IAW FIM TASK 23-15-00-23-801, NO FURTHER ACTION REQUIRED.
